Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay

Full text for this resource is not available from the Research Repository.

Shi, Peng, Boukas, E-K and Agarwal, RK (1999) Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay. IEEE Transactions on Automatic Control, 44 (11). 2139 - 2144. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/27908
DOI https://doi.org/10.1109/9.802932
Official URL http://ieeexplore.ieee.org/xpl/abstractKeywords.js...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords linear systems; coupled linear matrix; time delay systems
Citations in Scopus 491 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login